# SDR AALA20111130TUL11

- Difficulty date: October 13, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 37,612 hours, 15,330 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ACCESSORY DOOR.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-019913.
